Connecticut, 2009Strong Wind in Connecticut, November 28, 2009
November 28, 2009 · NWS OKX · 1 event in 1 county or zone
Strong winds developed between a deep low pressure system northeast of Maine and a strong high pressure system over the Southeast United States. Peak wind gusts ranged from 40 mph to 55 mph.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds developed between a deep low pressure system northeast of Maine and a strong high pressure system over the Southeast United States. Peak wind gusts ranged from 40 mph to 55 mph. They downed tree limbs and caused scattered power outages across Southern Connecticut.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Nov 28, 10:24 AM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Nov 28, 10:24 AM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1024 AM EST SAT NOV 28 2009
.SYNOPSIS...
A INTENSE STORM NEAR NOVA SCOTIA WILL HEAD INTO THE CANADIAN
MARITIMES TODAY...WITH A STRONG WESTERLY FLOW CONTINUING. A HIGH
PRESSURE RIDGE WILL MOVE ACROSS ON SUNDAY...FOLLOWED BY A COLD
FRONTAL PASSAGE ON MONDAY. HIGH PRESSURE WILL RETURN TUESDAY AND
WEDNESDAY. ANOTHER STORM WILL TRACK UP THE EAST COAST WEDNESDAY AND
THURSDAY. MOVE INTO THE MID ATLANTIC REGION WEDNESDAY NIGHT INTO
THURSDAY. HIGH PRESSURE BUILDS TO THE SOUTH ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOLID WIND ADVY THIS MRNG WITH PEAK GUSTS OF 53 MPH AT KCDW AND
KHPN. PNS HAS LATEST PEAK GUSTS ACROSS THE CWA. STLT INDICATES ERN
ZONES STILL BKN-OVC WITH CU DEVELOPMENT ACROSS THE LWR HUDSON
VALLEY. 12Z OKX SOUNDING HAS A CONVECTIVE TEMP OF 50F...SO
INCREASED CLOUD COVER THIS AFTN WITH SCT-BKN N TRENDING TO FEW-SCT
ALONG THE S COAST. BUMPED UP TEMPS A FEW DEGREES...CLOSE TO THE
MET GUIDANCE...AS TEMPS HAVE ALREADY HIT THE L50S IN THE METRO
WITH SUNSHINE AND GOOD MIXING. WIND ADVY TO REMAIN IN PLACE THIS
AFTN. WINDS WILL BEGIN TO SLOWLY WIND DOWN AND EXPIRATION AT 4PM
IS EXPECTED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
AS THE STORM LIFTS FURTHER INTO EASTERN CANADA TONIGHT ALLOWING THE
PRESSURE GRADIENT TO RELAX...WINDS WILL ABATE. SKIES WILL BE
MOSTLY CLEAR...BUT WINDS SHOULD REMAIN UP ENOUGH TO KEEP THE
BOTTOM FROM FROM FALLING OUT. LOWS TONIGHT WILL DROP TO NEAR
FREEZING ACROSS THE INTERIOR...MID TO UPPER 30S NEAR THE WATER.
A BROAD UPPER RIDGE OVER THE EASTERN HALF OF THE COUNTRY BUILDS
ACROSS THE AREA INTO SUN WITH THE CENTER OF THE SFC HIGH MOVING
OFF THE SOUTHEAST COAST DURING THE DAY. WEST WINDS WILL VEER
AROUND TO THE SW LATE IN RESPONSE TO AN APPROACHING COLD FRONT IN
THE OHIO VALLEY. SKIES WILL REMAIN MOSTLY CLEAR DURING THE DAY WITH
INCREASING MID AND HIGH CLOUDS AT NIGHT. MODELS IN GOOD AGREEMENT
THAT THERE WILL BE MEASURABLE PRECIP WITH FROPA ON MON...SO HAVE
INCREASED POPS TO LIKELY.
TEMPERATURES WILL BE A BIT WARMER ON SUN AND MON...WITH HIGHS IN
THE LOWER 50S...A FEW DEGREES ABOVE NORMAL.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD WITH BOTH
SOUTHERN AND NORTHERN STREAMS. LEANED TOWARD THE HPC GUIDANCE AND
ECMWF THROUGH THE PERIOD AS GFS CONTINUES TO BE TOO PROGRESSIVE.
SOME COLDER AIR DOES MOVES INTO THE REGION BEHIND A COLD FRONT
MONDAY NIGHT INTO TUESDAY NIGHT...THEN THE REST OF THE EXTENDED
PERIOD LOOKS TO BE NEAR NORMAL.
OUR NEXT WEATHER MAKER WILL BE WED NIGHT THRU THU AS LOW PRES MOVES
UP THE EAST COAST. DESPITE THE COLDER AIR MOST PRECIPITATION ACROSS
THE REGION WILL BE LIQUID...WITH SOME SNOW ACROSS THE HIGHER
ELEVATIONS OF THE LOWER HUDSON VALLEY WEDNESDAY NIGHT AND POSSIBLY
THURSDAY NIGHT DEPENDING ON THE SPEED OF THE SYSTEM.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
VFR FCST THROUGH THE TAF PERIOD. MAIN ISSUE CONTINUES TO BE STRONG
WEST/NORTHWEST WINDS THROUGH THE DAY TODAY. EXPECT WINDS MAINLY TO
THE LEFT OF 310 DEGREES (270-300)...WITH SPEEDS 20 TO 30 KTS
SUSTAINED...AND FREQUENT GUSTS 35 TO 40 KT THIS MORNING. WINDS
DIMINISH SOMEWHAT THIS AFTERNOON...BUT REMAIN QUITE GUSTY
(15-25G30-35 KT).
MORNING CLOUDS EXIT...WITH FEW TO SCT MID AND HIGH CLOUDS THIS AFTERNOON.
WINDS BACK TO THE WEST AND DIMINISH TO 10 KTS OR LESS AFTER
MIDNIGHT TONIGHT.
OUTLOOK 12Z SUNDAY THROUGH WEDNESDAY...
SUN-SUN NIGHT...VFR.
MON...SUB-VFR POSSIBLE...MAINLY MONDAY AFTERNOON.
MON NIGHT-WED...VFR.
&&
.MARINE...
GALES WILL CONTINUE TODAY WITH A DIMINISHING TREND THIS AFTN. FCST
BRINGS PEAK GUSTS DOWN SLIGHTLY TO AROUND 45 KT AS THE AXIS OF
STRONGEST WINDS ALOFT TRACKS EWD.
THE GALE FORCE WINDS WILL DIMINISH THIS EVENING AND OVERNIGHT AS
THE PRESSURE GRADIENT WEAKENS. HIGH PRESSURE PASSES TO THE SOUTH
SUNDAY. WINDS BACK TO THE SOUTHWEST SUNDAY AHEAD OF A COLD FRONT.
THIS FRONT LOOKS TO PASS ACROSS THE WATERS MONDAY. WINDS WILL BE
GUSTY THIS TIME FRAME...ESPECIALLY BEHIND THE FRONT LATE MONDAY
AND MONDAY NIGHT.
HIGH PRESSURE PASSES JUST SOUTH TUESDAY AND WEDNESDAY AHEAD OF THE
NEXT STORM SYSTEM THAT WILL IMPACT THE WATERS WEDNESDAY NIGHT AND
THURSDAY.
SEAS REMAINS RATHER ROUGH FOR QUITE SOMETIME...ESPECIALLY OVER THE
EASTERN OCEAN WATERS...AND EASTERN LI SOUND DUE TO WESTERLY FETCH.
FOLLOWED WAVE WATCH III CLOSELY THROUGH THE PERIOD.
&&
.HYDROLOGY...
NO SIGNIFICANT RAINFALL IS EXPECTED UNTIL POSSIBLY THE LATTER PART
OF NEXT WEEK. BASIN AVG QPF WITH THE FRONT ON MON IS EXPECTED TO BE
LESS THAN 1/4 INCH.
&&
.TIDES/COASTAL FLOODING...
NEGATIVE TIDAL DEPARTURES ALREADY 1 TO 2 FT BELOW. THE STRONG WEST
WINDS WILL LIKELY RESULT IN NEGATIVE TIDAL DEPARTURES OF 2 TO 3 FT
THROUGH THE DAY TODAY. THIS WILL PUSH SOME OF THE SOUTH SHORE BACK
BAYS OF WESTERN LI...NY HARBOR...AND WESTERN LI SOUND TO LOW WATER
BENCHMARKS. A LOW WATER ADVISORY HAS BEEN ISSUED FOR THESE LOCATIONS
DURING THE TIMES OF LOW TIDE TODAY. NOT CONFIDENT FOR TONIGHT/S LOW
TIDE...SO NO PLANS TO EXTEND IT ATTM AS WINDS LIGHTEN CONSIDERABLY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR CTZ005>012.
NY...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NYZ067>081.
NJ...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NJZ002>006-011.
MARINE...LOW WATER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ338-
345.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ330-340-345-
350-353-355.
GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ335-338.
LOW WATER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ335.
&&
SYNOPSIS...
NEAR TERM...JMC
SHORT TERM...
LONG TERM...
AVIATION...PW
MARINE...JMC/
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 28, 5:08 AM EST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
508 AM EST SAT NOV 28 2009
CTZ005>012-NJZ002>006-011-NYZ067>081-291015-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
508 AM EST SAT NOV 28 2009
...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ345-291015-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
508 AM EST SAT NOV 28 2009
...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST
THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
LOW WATER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-340-291015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
508 AM EST SAT NOV 28 2009
...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
OCCASIONAL GUSTS TO STORM FORCE ARE POSSIBLE ON EASTERN LI SOUND
THIS MORNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ338-291015-
NEW YORK HARBOR-
508 AM EST SAT NOV 28 2009
...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST
THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
LOW WATER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ335-291015-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
508 AM EST SAT NOV 28 2009
...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EST THIS
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
LOW WATER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ350-353-355-291015-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
508 AM EST SAT NOV 28 2009
...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
OCCASIONAL GUSTS TO STORM FORCE ARE POSSIBLE THIS MORNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
Strong Wind, Northern New Haven
- When
- November 28, 11:30 AM EST to 12:30 PM EST
- Where
- Northern New Haven forecast zone
- Measured
- 44 kt (51 mph) measured sustained
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 41.443, -72.965 (the zone’s center; the record gives no point)
A wind gust of 51 mph was measured by the Automated Surface Observing System at Meriden Markham Airport at 10:30 am. A strong wind gust knocked a tree down onto a moving vehicle and injured a 44 year old woman on Saturday morning, November 28, 2009. The vehicle was traveling along Kensington Avenue near the Westfield Meriden Mall. The tree landed between the dash board and front seat.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in Arizona, November 28, 20092 deaths · 1 injured · $100,000 · 1 event
- Winter Weather in Arizona, November 28 to 29, 20092 injured · $100,000 · 1 event
- High Surf in California, November 28 to 29, 20096 injured · $20,000 · 1 event
- High Wind and Strong Wind in California, November 28 to 29, 2009$135,000 · 63 kt wind · 3 events
- Blizzard and Heavy Snow in Alaska, November 28 to 30, 2009$51,000 · 82 kt wind · 13 events
- High Wind and Strong Wind in Massachusetts, November 28, 2009$28,000 · 50 kt wind · 7 events
- High Wind and Strong Wind in New Hampshire, November 28, 2009$30,000 · 50 kt wind · 2 events
- High Wind and Frost and Freeze in California, November 28 to 30, 2009$500 · 61 kt wind · 8 events
- Blizzard and Heavy Snow in New Mexico, November 28 to 30, 20094 events
- Waterspout in Eastern Pacific Coastal Waters, November 28, 20091 event
- Winter Weather in Colorado, November 28 to 29, 20091 event
- High Wind in Nevada, November 28, 200951 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 202460.